News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: New to Fluox 20mg: question


 isace - Mon Nov 10, 2008 5:44 pm

Hi there,

My doctor gave me Fluox 20mg to take one per day. I started taking them and felt so bad (toilet problems, unable to eat, constant headaches) it was bad timing my doctor didnt really warn me that the side effects could be so bad, anyway I had exams at the same time so 3days before my exams I decided not to take them as I couldnt study due to the side effects I was experiencing. I am a bit worried about starting them up again not that my exmas are over as I am now working full time and the headaches will pose a problem, any advice for me? Much appreciated.

Thanks,
 Debbie Miller, RN - Mon Dec 01, 2008 12:46 am

User avatar Hello,
Often side effects will go away after about two weeks, as your body become accustomed to the new medication. Sometimes doctors start their patients on 10 mg daily to begin with. The reason your doctor probably did not warn you of the side effects is because that is quite rare. Most people can start this medication and hardly notice it; others may find a mild sleep disturbance corrected by altering the time of dosage. There are also other effective medications if the way your body reacts to this one is not tolerable to you.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here